Feyna (caligogreywings) wrote in vaginapagina,
Feyna
caligogreywings
vaginapagina

coming off HBC

I went to the clinic recently. I apparently had high blood pressure-- no surprise there. I'd been through 2 tornadoes, had been living with my inlaws for almost 3 weeks, and had been eating different from what I did at home. But I also told her about some chest pain I'd had a month or two ago, and she decided to take me completely all all HBC. Not even a progestrin only pill; she didn't want to aggravate anything at all. I guess I don't blame her, really.

Thing is, since I've been off of it, about 2 weeks now maybe? I've had cramps. I'd had a period a couple days after my last pill (preceded by migraines, oh thanks so much hormones), for a few days, and then I was ok for a day or so. But every now and then I get cramps. Low level, nothing serious, just enough to make me stop for a moment and go "oof".

Is this typical? I haven't been off BC for at least 2 years, and my body seems to have changed again anyways, so I can't compare it (if I could even remember that far back) to what I'd experienced in the past.

I'm worried because I'd been experiencing some pain right after orgasming, though that seems to have gone away. My husband hates having to use a condom, and honestly, I'm not a fan either, but doesn't it seem like the HBC was actually... kind of doing some harm?

Oh, ETA: I've been on Lutera since late 2009.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment